# SDR UALA2011083104694

- Difficulty date: August 31, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 58,901 hours, 20,883 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSPECTION OF CAPT'S SLIDING WINDOW DUE TO INOP LT SIDE WINDOW 2 HEAT FOUND WIRE BUNDLE TO BE PINCHED AND CRUSHED.  LOCATED ROUTED ON TOP OF CAPTAIN'S SLIDING WINDOW.  REPLACED CURLY CABLE FROM SIDEWALL TO CAPT'S SLIDING WINDOW.  WINDOW ANTI-ICE TESTED NORMAL.
